The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1337 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 35–60
DOI: 10.4171/ZAA/937

Published online: 2000-03-31

Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems

J. Andres[1], G. Gabor[2] and L. Gorniewicz[3]

(1) Palacky University, Olomouc-Heijin, Czech Republic
(2) Nicolaus Copernicus University, Torun, Poland
(3) Nicholas Copernicus University, Torun, Poland

Acydicity of solution sets-to asymptotic problems, when the value is prescribed either at the origin or at infinity, is proved for differential inclusions and discontinuous au-tonomous differential inclusions. Existence criteria showing that such sets are non-empty are obtained as well.

Keywords: Solution sets, acyclicity, asymptotic problems, differential inclusions, discontinu-ous autonomous inclusions, inverse systems, essential operators

Andres J., Gabor G., Gorniewicz L.: Topological Structure of Solution Sets to Multi-Valued Asymptotic Problems. Z. Anal. Anwend. 19 (2000), 35-60. doi: 10.4171/ZAA/937